MAUDE Adverse Event Report: COVIDIEN ENTFLX 12FR;43W/OSTYL W/Y PRT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTFLX 12FR;43W/OSTYL W/Y PRT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721237
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the device detached where the hard enfit plastic meets the softer purple plastic of the tube.There was no harm to the patient.

Brand Name
ENTFLX 12FR;43W/OSTYL W/Y PRT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8612128
Report Number9612030-2019-02176
Device Sequence Number14119042
Product Code KNT
UDI-Device Identifier10884521518902
UDI-Public10884521518902
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884721237
Device Catalogue Number8884721237
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date05/15/2019
Patient Sequence Number1